• Both the iOS/ Apple iPhone/ iPad and the Android/Google versions of the sites mobile app are now available for download from the resources page. The app is free for all members. This app will allow you to get notifications on your mobile device whenever a thread or forum you watch has a new post, when your thread or posts get replies, when you recieve a private message, etc. The links to download the app are in the resources area - https://www.suicideforum.com/community/resources/categories/example-category.1/

Tetanus

koukou63

Antiquitie's Friend
#1
I had to have a tetanus injection Friday night in A&E. My leg is now really painul with a raised bit about an inch and a half around were the needle went in, its really hot and painful, and I feel like I've got flu... do tetanus jabs make you feel like this?
 

Montage

Well-Known Member
#3
i think its normal.. im not sure though.. it sounds as if you have teanus.. and i know the injection gives you a little of the virus... id call the doc just to make sure :wink:
 
#4
Call in, for a Tetanus shot, that shouldn't happen. The raised bit hopefully loos like a big pimple, That would mean it might be a infection, otherwise something is wrong. You should definitely call in.

The leg pain would mean your doctor/nurse screwed up, missed a vein, and plugged it right into your muscle. It still works to innoculate you, it just hurts as well.
 

allofme

Staff Alumni
#5
tetnus shots are painful.. and do make you sore.. but you should at least report your reaction... is this your first one? could be you are allergic to something in the vaccine... any way keep us informed.. and hope u r feeling better
 

Please Donate to Help Keep SF Running

Total amount
$290.00
Goal
$255.00
Top